Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Diabetic, take glyciphage, prescribed Urimax for mild prostrate problem. Are they compatible ?

i am AAAAA 68 year old diabetic i take glyciphage for this. i also have a mild prostate problem for which i was prescribed urimax d.are they cmpatible. lately i just recovered from an attack of pneumonia for which i was given aziwok 500 & tavanic along whith Pantocid to prevent bloating due to Glyciphage. in 1998 i had to undergo Cabg i still take dilzem 30, Disprin,. i suffer from incontinence now pl help
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
You are diabetic and past history of Ischemic disease with prostate hyperplasia.
This is good that you are aware of drug interactions, Metformin and Tamsulosin and Dutasteride (Urimax D ),
But as you taking other drugs specially Diltiazem can interact with Tamsulosin Diltiazem increases levels of Tamsulosin by affecting hepatic/intestinal enzyme metabolism. So monitor closely if required dose may be reduced.
Other drugs for Pneumonia for only short period.
If you have incontinence please consult a Urologist to detect the cause and treat accordingly if required surgical procedure .
Take care
Good Luck
Answered: Wed, 13 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor